# SDR UF6A950112

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: 8022631
- Condition: Leak
- Location: Lt Engine
- Part time: 6,961 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5020 - THE NR 1 ENGINE NP ACCELERATED TO 80 PERCENT, THEN DROPPED TO 40 PERCENT ON TAXI.  MAINTENANCE REPLACED THE BETA TUBE O-RINGS, OPS CHECK GOOD.  (W)
